# SDR CA090921001

- Difficulty date: September 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,704 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Purge Can
- Part number: 1019200931
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS SMOKING UPON SHUTDOWN. PURGE CAN END WALL WAS FOUND BLOWN OUT.  (TC# 20090921001)
